# SDR HEEA066530

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 206032305127
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL CRACKED IN RADIUS.
